MAUDE Adverse Event Report: STRYKER GMBH SR MCP, IMPLANT SIZE LARGE; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS

STRYKER GMBH SR MCP, IMPLANT SIZE LARGE; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Model Number 5800-LG00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported the patient required revision surgery due to a worn poly and dislocated joint.The original surgery was at least 10 years prior to the revision.

Brand Name
SR MCP, IMPLANT SIZE LARGE
Common Device Name
SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12619097
Report Number0008031020-2021-00435
Device Sequence Number1413992
Product Code MPK
UDI-Device Identifier00886385020983
UDI-Public00886385020983
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
H010001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5800-LG00
Device Catalogue Number5800LG00
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR